# SDR DALA2022102106800

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2461302) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE UPPER AND LOWER SURFACE FROM STA 767 TO STA 787 AT AFT CARGO COMPARTMENT. SIDE PLATE STA 767 TO 787 RH WAS REPLACED PER B737-900ER SRM 51-40-02-0G PAR 4, B737-900ER SRM 51-40-02-0G PAR 5 AND B737-900ER SRM 53-00-53-1A.
